# SDR P5CA9700279

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Pylon Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT SAILBOAT DOOR, TWO PUNCTURES IN OUTER SKIN.  POTTED PUNCTURED ALUMINUM HONEYCOMB CORE AND BONDED REPAIR DOUBLER TO OUTER SKIN I/A/W SRM 51-40-06.
